# SDR CA110308004

- Difficulty date: March 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 1,787 hours
- Engine: Pwa PT642A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 10136462811
- Condition: Stuck
- Location: Mlg
- Part time: 1,836 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, THE LANDING GEAR WAS SELECTED DOWN, NO LT MLG DOWN AND LOCKED GREEN LIGHT WAS OBTAINED.  A MISSED APPROACH WAS CONDUCTED, THE GEAR SELECTED DOWN AGAIN AND ALL 3 GREEN DOWN AND LOCKED LIGHTS WERE OBTAINED.  AFTER LANDING, A VIRTUAL INSPECTION OF THE LT MLG WAS CONDUCTED.  NOTHING UNORDINARY WAS FOUND, BUT A LOT OF FROZEN SLUSH.  THE ACFT RETURNED TO BASE WHERE A RETRACTION TEST WAS CARRIED OUT.  THE PROBLEM COULD NOT BE DUPLICATED AND THE ACFT WAS RETURNED TO SERVICE. THE SUBMITTER BELIEVES FROZEN SLUSH PREVENT THE UPLOCK SWITCH FROM DEACTIVATING AS THE GEAR WAS EXTENDED THE SWITCH WAS CLEANED AND LUBRICATED AS A PRECAUTIONARY MEASURE.
